MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIG INS TRL CURVD12.5MMSZ4; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US PFCSIG INS TRL CURVD12.5MMSZ4; KNEE INSTRUMENT : TIBIAL TRIALS
Model Number 96-1362
Medical Device Problem Codes Break (1069); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Two of the hp pfc curved inserts have been damaged through use overtime.A piece was broken (chip) and nothing was left in patient.It may have occurred in the cleaning process and the scratches from regular use.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
PFCSIG INS TRL CURVD12.5MMSZ4
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11487836
Report Number1818910-2021-05127
Device Sequence Number11582253
Product Code HWT
UDI-Device Identifier10603295237389
UDI-Public10603295237389
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-1362
Device Catalogue Number961362
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1